| Model Number |
IMPL DELIVERY SYS,ACL T-ROPE RT |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Codes |
Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/12/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during an anterior cruciate ligament surgery the tightrope tore while the surgeon pulled in the cruciate ligament.There was no harm for patient, operator or third party reported.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Additional information: complaint allegation is confirmed.One unpackaged ar-2323pslc-1 was received for investigation.Functional testing was not performed due to the damage to the device.Visual inspection under a microview noted no damage to the button.The sutures were broken/damaged.The most likely cause can be attributed to improper bone preparation; misaligned insertion; or prying/leveraging the device during use.